MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 26X45MM; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL

STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 26X45MM; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Model Number UH1-45-26
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: 26mm -3 lfit v40 head; cat # 6260-9-026; lot # 80619806, accolade c cs 132 nk; cat # 6058-0537d; lot # kj1389, accolade distal spacer; cat # 1059-4515; lot # e2591k.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding infection involving a uhr bipolar head was reported.The event was not confirmed method & results: device evaluation and results: visual, dimensional, functional and material analysis could not be performed as the device was not returned.Clinical review: no medical records were received for review with a clinical consultant.Device history review: review indicated all devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been no other similar events for the lot and for sterile lot.Conclusion: the event of infection was not confirmed.The root cause could not be determined because the devices were not returned for evaluation and insufficient information was provided.Further information such as pre- and post-op x- rays, pathology report & follow-up notes are needed to investigate this event further.All stryker products sold as sterile are validated to a minimum sterility assurance level (sal) of 10^-6 in accordance to applicable iso standards.If additional information and/or device becomes available, this investigation will be reopened.Product surveillance will continue to monitor for trends.
 
Event or Problem Description
As reported: "pt.Presented with symptoms of an infection.Pt.Was brought to the operating room for an ¿irrigation & debridement¿ and swapping of bipolar-head components as per dr¿s i&d protocol(s).The femoral head and uhr/ uht bipolar component that went in on (b)(6) 2021 were replaced.The cemented stem was not changed.No complaints filed against the implants themselves." spoke to rep, who provided the primary and revision usage sheets and confirmed that no further information will be released by the hospital or surgeon.

Brand Name
UHR BIPOLAR 26X45MM
Common Device Name
PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11633440
Report Number0002249697-2021-00636
Device Sequence Number19682392
Product Code KWL
UDI-Device Identifier07613327016925
UDI-Public07613327016925
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K800207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberUH1-45-26
Device Catalogue NumberUH1-45-26
Device Lot NumberA76252
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2021
Initial Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR